# SDR TWRA9521

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND MAIN CABIN INTERVAL EMERGENCY EXIT LIGHT AT L-3 MAIN ENTRY DOOR INOPERATIVE.  DURING TROUBLESHOOTING, FOUND THE BATTERY PACK AT FAULT.  REMOVED AND REPLACED THE BATTERY PACK, OPS CHECK OK.  (W)
